MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K4, 18", SB DDLA, ELR

Medline Industries, LP MEDLINE; WC, K4, 18", SB DDLA, ELR
Catalog Number K4186N24E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there was noted to be a broken l wheel upon receipt.".
 
Additional Manufacturer Narrative
The customer stated that "there was noted to be a broken wheel upon receipt," and the reported product problem/issue was a fractured rear wheel.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted, and after reviewing the photo it was discovered that the rear wheels has fractured spokes.Investigation results: confirmed; the issue is confirmed based on the evidence provided.The root cause is mishandling, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K4, 18", SB DDLA, ELR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50895845
Report Number1417592-2026-50672
Device Sequence Number13438194
Product Code IOR
UDI-Device Identifier00080196306117
UDI-Public00080196306117
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4186N24E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown